# SDR SWAA086135

- Difficulty date: November 7, 2008
- Submitted: November 12, 2008
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 25,649 hours, 14,649 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND AFT RT FLASHLIGHT INOP.  REMOVED AND REPLACED FLASHLIGHT PER MM.
